The a-bicyclic semigroup as a topological semigroup.
Semigroup forum, Tome 28 (1984), pp. 265-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__28_134654,
author = {J.W. Hogan},
title = {The a-bicyclic semigroup as a topological semigroup.},
journal = {Semigroup forum},
pages = {265--272},
year = {1984},
volume = {28},
zbl = {0531.22003},
url = {http://geodesic.mathdoc.fr/item/SF_1984__28_134654/}
}
J.W. Hogan. The a-bicyclic semigroup as a topological semigroup.. Semigroup forum, Tome 28 (1984), pp. 265-272. http://geodesic.mathdoc.fr/item/SF_1984__28_134654/